No Cover Image

Journal article 580 views 90 downloads

Razumikhin-type theorem on time-changed stochastic functional differential equations with Markovian switching

Xiaozhi Zhang, Chenggui Yuan Orcid Logo

Open Mathematics, Volume: 17, Issue: 1, Pages: 689 - 699

Swansea University Author: Chenggui Yuan Orcid Logo

  • 51370.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution 4.0 License (CC-BY).

    Download (409.76KB)

Check full text

DOI (Published version): 10.1515/math-2019-0055

Published in: Open Mathematics
ISSN: 2391-5455
Published: 2019
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 689
End Page: 699